# SDR SWAA2013091120060

- Difficulty date: August 31, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3925812U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED AT STATION 737, LBL 44.  R&R SUPPORT IAW SRM.
